Подписаться
Mario Krnić
Mario Krnić
University of Zagreb, Faculty of Electrical Engineering and Computing
Подтвержден адрес электронной почты в домене fer.hr - Главная страница
Название
Процитировано
Процитировано
Год
Generalization of Hilbert and Hardy-Hilbert integral inequalities
Y Bicheng, I Brnetic, M Krnic, J Pecaric
Math. Inequal. Appl 8 (2), 259-272, 2005
1402005
General Hilbert’s and Hardy’s inequalities
M Krnic, J Pecaric
Math. Inequal. Appl 8 (1), 29-51, 2005
1282005
Hilbert's inequalities and their reverses
M Krnic, J Pecaric
PUBLICATIONES MATHEMATICAE-DEBRECEN 67 (3-4), 315-331, 2005
882005
Extension of Hilbert's inequality
M Krnić, J Pečarić
Journal of mathematical analysis and applications 324 (1), 150-160, 2006
702006
A HALF–DISCRETE HILBERT–TYPE INEQUALITY WITH A GENERAL HOMOGENEOUS KERNEL OF DEGREE 0
Y Bicheng, M KRNI
J of Methematical Inequali-ties 6 (3), 401-417, 2012
552012
On the best constant in Hilbert’s inequality
M Krnic, G Mingzhe, JE Pecaric, G Xuemel
Math. Inequal. Appl 8 (2), 317-329, 2005
452005
Hilbert-type inequalities involving differential operators, the best constants and applications
V Adiyasuren, T Batbold, M Krnic
Math. Inequal. Appl 18 (1), 111-124, 2015
432015
On a multidimensional version of the Hilbert type inequality
M Krnić, P Vuković
Analysis Mathematica 38 (4), 291-303, 2012
422012
Improved arithmetic-geometric and Heinz means inequalities for Hilbert space operators
F Kittaneh, M Krnic, N Lovricevic, J Pecaric
Publ. Math. Debrecen 80 (3-4), 465-478, 2012
392012
On the norm of multidimensional Hilbert type operator
Y Bicheng, M Krnić
Sarajevo Journal of Mathematics 7 (20), 223-243, 2011
342011
Multiple Hilbert and Hardy-Hilbert inequalities with non-conjugate parameters
I Brnetić, M Krnić, J Pečarić
Bulletin of the Australian Mathematical Society 71 (3), 447-457, 2005
332005
Multiple Hilbert-type inequalities involving some differential operators
V Adiyasuren, T Batbold, M Krnić
Banach Journal of Mathematical Analysis 10 (2), 320-337, 2016
322016
On some higher-dimensional Hilbert's and Hardy-Hilbert's integral inequalities with parameters
M Krnic, J Pecaric, P Vukovic
Mathematical Inequalities & Applications 11 (4), 701-716, 2008
312008
Reverse Young-type inequalities for matrices and operators
M Bakherad, M KRNIĆ, MS Moslehian
The Rocky Mountain Journal of Mathematics 46 (4), 1089-1105, 2016
302016
Refined Heinz operator inequalities
F Kittaneh, M Krnić
Linear and Multilinear Algebra 61 (8), 1148-1157, 2013
232013
On several new Hilbert-type inequalities involving means operators
V Adiyasuren, T Batbold, M Krnić
Acta Mathematica Sinica, English Series 29 (8), 1493-1514, 2013
222013
Jensen's operator and applications to mean inequalities for operators in Hilbert space
M Krnic, N Lovricevic, J Pecaric
Bulletin of the Malaysian Mathematical Sciences Society 35 (1), 2012
222012
Recent advances in Hilbert-type inequalities
M Krnic, J Pecaric, I Peric, P Vukovic
Element, Zagreb, 2012
222012
Jessen’s functional, its properties and applications
M Krnic, N Lovricevic, J Pecaric
An. St. Univ. Ovidius Constanta 20, 225-248, 2012
192012
Half-discrete Hilbert-type inequalities with mean operators, the best constants, and applications
V Adiyasuren, T Batbold, M Krnić
Applied Mathematics and Computation 231, 148-159, 2014
182014
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20